# SDR CA000308006

- Difficulty date: February 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Aircraft time: 216 hours
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1
- Condition: Leaking
- Location: Oil System
- Component: Engine, Pwa, PW123D
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)OIL LEAKING FROM ENGINE.  FDR DATA SENT TO AIRCRAFT MANUFACTURER (OEM) DEHAVILLAND AND ENGINE OEM P&W CORP.
